Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 3, 2016, 11:33 AM CDT for Clay County, Richland County, Illinois. It took effect at Jul 4, 2016, 6:17 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2016, 11:33 AM CDT (16:33 UTC)
- In effect from
- Jul 4, 2016, 6:17 AM CDT
- Expired
- Jul 7, 2016, 7:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 16.98 ft at Jul 5, 2016, 9:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
135
WGUS43 KILX 031633
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1133 AM CDT SUN JUL 3 2016
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-040633-
/O.NEW.KILX.FL.W.0015.160704T1117Z-160707T1200Z/
/CLAI2.1.ER.160704T1117Z.160705T0000Z.160707T0600Z.NO/
1133 AM CDT SUN JUL 3 2016
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From Monday morning until Thursday morning.
* At 1045 AM Sunday the stage was 4.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 20.2 feet by tomorrow evening.The river will fall
below flood stage by early Thursday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 4.2 Sun 11 AM 19.0 19.9 18.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes2 follow-up statements
024
WGUS83 KILX 040238
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
938 PM CDT SUN JUL 3 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-041638-
/O.EXT.KILX.FL.W.0015.160705T0600Z-160706T0000Z/
/CLAI2.1.ER.160705T0600Z.160705T1200Z.160705T1800Z.NO/
938 PM CDT SUN JUL 3 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* From late Monday night until Tuesday evening.
* At 845 PM Sunday the stage was 5.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 18.1 feet by Tuesday morning.The river
will fall below flood stage by Tuesday afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 5.1 Sun 9 PM 14.3 18.1 17.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Auten188
WGUS83 KILX 041333
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT MON JUL 4 2016
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Significant rises are still expected along the Little Wabash River
over the next couple of days: however, the stage at Clay City is
now expected to remain just below flood stage.
ILC025-159-041403-
/O.CAN.KILX.FL.W.0015.000000T0000Z-160706T0000Z/
/CLAI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
833 AM CDT MON JUL 4 2016
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 745 AM Monday the stage was 9.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage at 17.0 feet
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 9.5 Mon 8 AM 16.2 16.2 13.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 3, 9:21 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 3, 9:21 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 921 AM CDT SUN JUL 3 2016 .UPDATE... Issued at 921 AM CDT Sun Jul 3 2016 Made some updates to the forecast this morning to better reflect PoP trends for the remainder of the day. 14z/9am radar imagery shows light to moderate rain falling across much of the KILX CWA, with the exception of the far NW and far SE. Aside from a few light showers or sprinkles, it appears locations along and north of a Canton to Minonk line will see very little rain today. Further south, most areas south of I-70 will see a break in the precip through the morning before an MCV currently over central Missouri tracks eastward and triggers widespread showers and thunderstorms this afternoon. In the meantime, the heaviest rain looks to be setting up along the southern periphery of the primary rain area...generally just north of I-70. Will need to monitor locations from Beecher City northeastward to Charleston and Paris...as radar trends suggest training of thunderstorm cells for the next few hours. 1-hour rainfall rates are currently in the 0.50 to 1 inch range across this area. && .SHORT TERM...(Today) ISSUED AT 340 AM CDT Sun Jul 3 2016 Rainfall increasing across central and southern Illinois this morning as a 35-45kt low level jet aligns itself right into our forecast area with all models showing good 925-850 mb speed convergence along and south of the I-72 corridor thru the mid morning hours. Precipitable water values in excess of 2 inches over southwest IL early this morning with most of our area seeing the higher PWAT values today except over our far northern counties. Models have trended further south with the axis of heaviest rains today and tonight with the most favored areas near the the 850 mb front, which as of 2 am was roughly along the I-70 corridor. Strong 850 mb theta-e advection and moisture transport will lead to areas of excessive rainfall rates of nearly 2 inches an hour where thunderstorms occur, and again, this is favored mostly south of I-72 this morning, with another round of showers and thunderstorms later this afternoon. As a result, will add our far east and southeast counties into the Flash Flood Watch that will continue to run through tonight. Current indications suggest rainfall totals in the 2 to 4 inch range with highest totals roughly aligned along the I-70 corridor. We may even see a few strong storms develop this afternoon in far southeast Illinois, especially if we can get some breaks in the cloud cover, as the warm front starts to edge into far southern Illinois. Temperatures once again today should be held down quite a bit over most of the area with afternoon readings as cool as the middle 60s in a few locations over central Illinois, while the mercury may approach 80 degrees over far southeast Illinois by late this afternoon. .LONG TERM...(Tonight through Saturday) ISSUED AT 340 AM CDT Sun Jul 3 2016 00Z models have shifted heaviest rain axis of 2-4 inches a bit further south and WPC sided with the 00Z GFS and ECMWF models as NAM12 model appeared too far north similar to yesterdays model runs. Flash flood watch was extended further eastward to cover rest of east central and southeast IL counties south of I-72 through 12Z/7 am Monday. Between 2-4 inches of rain is expected in the flash flood watch area with the heaviest amounts of rain today and this evening south of a Taylorville to Charleston to Paris line. Precipitatable water values are quite high through tonight, between 2-2.5 inches so rainfall rates could be quite high especially with thunderstorms. Showers and thunderstorms likely continue Monday over southeast IL while chances lower to 20-30% over the IL river valley as frontal boundary pushes southeast into the Ohio river valley Monday evening. SPC day2 outlook keeps slight risk southeast of our CWA while marginal risk of high winds over southeast IL Monday afternoon. Highs in the upper 70s over central IL on Monday and lower 80s in southeast IL from I-70 south. Getting more humid with dewpoints rising into the upper 60s and lower 70s by Monday afternoon. Lingered 20-40% chances of showers/thunderstorms along and southeast of a Taylorville to Decatur to Champaign line Monday evening then dry overnight across area. Upper level ridge building over IL on Tue to bring dry and warmer conditions along with more sunshine. Highs of 84-88F and dewpoints in the upper 60s/lower 70s giving afternoon heat indices peaking from 90-95F (highest in sw CWA). 00Z models continue to show tropical heat and humidity over central and southeast IL from Wed through Sat with highs in the upper 80s and lower 90s and dewpoints in the low to mid 70s, giving afternoon heat indices of 95-105F and possibly a bit higher on Thu afternoon over southern CWA and a heat advisory may eventually be needed around that time especially southern/sw CWA. IL will be on the southern fringe of the westerly belt with a couple of disturbances tracking eastward over top of flat upper level ridge. First one appears to track through IA and into central/northern IL Tue night especially after midnight into Wed. Thu the coverage of convection appears more isolated and this appears to be the hottest day of the week. Then another disturbance moving through around Friday through models differ with how far south this feature gets into IL. Pops range from 20-40% from overnight Tue night through Saturday, expect 40-50% on Wednesday. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 605 AM CDT Sun Jul 3 2016 Rain with isold TSRA continues to push slowly east and northeast this morning bringing deteriorating cigs and vsbys, especially for the SPI, DEC and CMI locations with a slower transition to MVFR cigs further north. Forecast soundings suggest the MVFR cigs with occasional IFR cigs/vsbys in the heavier showers this morning with a temporary break expected this afternoon with most areas seeing MVFR or low VFR cigs before another round of rain and isold TSRA moves in. Look for MVFR and oncl IFR cigs into this evening as the weather system drifts to our south. Winds will not be much of a factor during this period with an east to southeast flow prevailing at 10 kts or less, except in or near a thunderstorm where speeds and direction will be variable for a brief time. && .ILX Watches/Warnings/Advisories... Flash Flood Watch through Monday morning for ILZ047>052-054>057- 061>063-066>068-071>073. && UPDATE...Barnes SHORT TERM...Smith LONG TERM...07 AVIATION...Smith
Hazardous weather outlook, Jul 3, 5:42 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 542 AM CDT SUN JUL 3 2016 ILZ047>052-054>057-061>063-041100- CASS-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MENARD-MORGAN- MOULTRIE-SANGAMON-SCOTT-SHELBY- 542 AM CDT SUN JUL 3 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF RAIN WITH SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY. SOME OF THE RAINFALL WILL BE HEAVY WITH THE HEAVIEST RAINFALL TOTALS SOUTH OF I-72 TOWARDS THE I-70 CORRIDOR WHERE 2 TO 3 INCHES WILL FALL. A FEW LOCATIONS MAY SEE HIGHER TOTALS...ESPECIALLY WHERE THUNDERSTORMS TRAIN OVER THE SAME LOCATIONS. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE AFTERNOON HOURS BEFORE THE THREAT SHIFTS OFF TO OUR EAST AND SOUTH BY EVENING. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED IN OUR AREA WITH THE PRIMARY THREAT TO OUR SOUTHEAST MONDAY AFTERNOON AND EVENING. SCATTERED THUNDERSTORM CHANCES RETURN WEDNESDAY AND WILL BE WITH US ON A DAILY BASIS INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. ILZ066>068-071>073-041100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 542 AM CDT SUN JUL 3 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS CAN BE EXPECTED INTO EARLY TONIGHT. A FEW OF THE STORMS THIS AFTERNOON INTO EARLY THIS EVENING MAY BECOME SEVERE...WITH THE THREAT FOR DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. IN ADDITION...HEAVY RAINFALL TOTALS ARE EXPECTED INTO TONIGHT WITH 2 TO 3 INCHES LIKELY ACROSS THE AREA WITH LOCAL AMOUNTS IN EXCESS OF 4 INCHES POSSIBLE IN AREAS THAT SEE THUNDERSTORMS TRAIN OVER THE SAME LOCATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE EARLY EVENING HOURS OF MONDAY BEFORE THE THREAT SHIFTS OFF TO OUR EAST AND SOUTH. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED IN OUR AREA WITH THE PRIMARY THREAT TO OUR SOUTHEAST MONDAY AFTERNOON AND EVENING. SCATTERED THUNDERSTORM CHANCES RETURN WEDNESDAY AND WILL BE WITH US ON A DAILY BASIS INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING FOR SEVERE WEATHER IN AREAS ALONG AND SOUTH OF INTERSTATE 70. ILZ040>046-053-041100- CHAMPAIGN-DE WITT-LOGAN-MACON-MASON-PIATT-SCHUYLER-VERMILION- 542 AM CDT SUN JUL 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT RAIN WITH SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA TODAY INTO TONIGHT. SEVERE WEATHER IS NOT EXPECTED. RAINFALL TOTALS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH SOME OF THE THUNDERSTORMS...WITH HEAVIER TOTALS JUST TO OUR SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE AFTERNOON HOURS OF MONDAY BEFORE THE THREAT SHIFTS OFF TO OUR EAST AND SOUTH BY EVENING. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED IN OUR AREA WITH THE PRIMARY THREAT WELL TO OUR SOUTHEAST MONDAY AFTERNOON AND EVENING. SCATTERED THUNDERSTORM CHANCES RETURN WEDNESDAY AND WILL BE WITH US ON A DAILY BASIS INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. NO SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT. ILZ027>031-036>038-041100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 542 AM CDT SUN JUL 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM WILL BE POSSIBLE TODAY INTO TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE AFTERNOON HOURS OF MONDAY BEFORE THE THREAT SHIFTS OFF TO OUR EAST AND SOUTH BY LATE AFTERNOON. NO SEVERE WEATHER IS EXPECTED WITH ANY OF THE THUNDERSTORMS. SCATTERED THUNDERSTORM CHANCES RETURN WEDNESDAY AND WILL BE WITH US ON A DAILY BASIS INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. SMITH
In the hours before
Local storm report, Jul 3, 8:07 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
807 AM CDT SUN JUL 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN MARTINSVILLE 39.33N 87.88W
07/03/2016 M1.03 INCH CLARK IL TRAINED SPOTTER
RAINFALL SO FAR.
0730 AM HEAVY RAIN 1 ESE CASEY 39.30N 87.97W
07/03/2016 M1.06 INCH CLARK IL CO-OP OBSERVER
24-HOUR TOTAL.
0700 AM HEAVY RAIN 1 WSW NEOGA 39.32N 88.46W
07/03/2016 M1.16 INCH CUMBERLAND IL CO-OP OBSERVER
24-HOUR TOTAL.
0700 AM HEAVY RAIN BEECHER CITY 39.18N 88.78W
07/03/2016 M1.85 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL.
0700 AM HEAVY RAIN 2 W KINCAID 39.59N 89.46W
07/03/2016 M1.13 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL.
&&
NWS LINCOLN IL
IRIS SYSTEMLocal storm report, Jul 3, 8:49 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
849 AM CDT SUN JUL 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 2 N EFFINGHAM 39.15N 88.55W
07/03/2016 M1.40 INCH EFFINGHAM IL TRAINED SPOTTER
RAINFALL SO FAR.
0800 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.67W
07/03/2016 M1.10 INCH SANGAMON IL NWS EMPLOYEE
24-HOUR TOTAL.
0800 AM HEAVY RAIN 1 SSE SULLIVAN 39.59N 88.60W
07/03/2016 M1.10 INCH MOULTRIE IL TRAINED SPOTTER
RAINFALL SO FAR.
0730 AM HEAVY RAIN WATSON 39.03N 88.56W
07/03/2016 M1.89 INCH EFFINGHAM IL TRAINED SPOTTER
RAINFALL SO FAR.
&&
NWS LINCOLN IL
IRIS SYSTEMLocal storm report, Jul 3, 8:50 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
850 AM CDT SUN JUL 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 2 N EFFINGHAM 39.15N 88.55W
07/03/2016 M1.40 INCH EFFINGHAM IL TRAINED SPOTTER
RAINFALL SO FAR.
0800 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.67W
07/03/2016 M1.10 INCH SANGAMON IL NWS EMPLOYEE
24-HOUR TOTAL.
0800 AM HEAVY RAIN 1 SSE SULLIVAN 39.59N 88.60W
07/03/2016 M1.10 INCH MOULTRIE IL TRAINED SPOTTER
RAINFALL SO FAR.
0730 AM HEAVY RAIN WATSON 39.03N 88.56W
07/03/2016 M1.89 INCH EFFINGHAM IL TRAINED SPOTTER
RAINFALL SO FAR.
0730 AM HEAVY RAIN LOAMI 39.68N 89.84W
07/03/2016 M1.28 INCH SANGAMON IL TRAINED SPOTTER
RAINFALL SO FAR.
0730 AM HEAVY RAIN 1 ESE CASEY 39.30N 87.97W
07/03/2016 M1.06 INCH CLARK IL CO-OP OBSERVER
24-HOUR TOTAL.
0730 AM HEAVY RAIN MARTINSVILLE 39.33N 87.88W
07/03/2016 M1.03 INCH CLARK IL TRAINED SPOTTER
RAINFALL SO FAR.
0715 AM HEAVY RAIN 2 NE STOY 39.01N 87.81W
07/03/2016 M1.10 INCH CRAWFORD IL TRAINED SPOTTER
RAINFALL SO FAR...SWOP REPORT.
0700 AM HEAVY RAIN 3 S SULLIVAN 39.56N 88.61W
07/03/2016 M1.18 INCH MOULTRIE IL CO-OP OBSERVER
24-HOUR TOTAL...STILL RAINING.
0700 AM HEAVY RAIN 1 SSE JACKSONVILLE 39.71N 90.23W
07/03/2016 M1.17 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL...STILL RAINING.
0700 AM HEAVY RAIN 1 WSW NEOGA 39.32N 88.46W
07/03/2016 M1.16 INCH CUMBERLAND IL CO-OP OBSERVER
24-HOUR TOTAL.
0700 AM HEAVY RAIN BEECHER CITY 39.18N 88.78W
07/03/2016 M1.85 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL.
0700 AM HEAVY RAIN 2 W KINCAID 39.59N 89.46W
07/03/2016 M1.13 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL.
&&
NWS LINCOLN IL
IRIS SYSTEMLocal storm report, Jul 3, 9:12 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
912 AM CDT SUN JUL 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 2 N EFFINGHAM 39.15N 88.55W
07/03/2016 M1.45 INCH EFFINGHAM IL TRAINED SPOTTER
STORM TOTAL SO FAR...1.40 SINCE 2AM.
&&
NWS LINCOLN IL
IRIS SYSTEMLocal storm report, Jul 3, 10:29 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 AM CDT SUN JUL 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HEAVY RAIN 1 ENE HEARTVILLE 39.07N 88.53W
07/03/2016 M1.62 INCH EFFINGHAM IL AWOS
AWOS STATION EFFINGHAM COUNTY MEM AP /1H2/.
0800 AM HEAVY RAIN 2 WSW SIGEL 39.22N 88.54W
07/03/2016 M1.53 INCH SHELBY IL COCORAHS
COCORAHS STATION 2 WSW SIGEL /IL-EF-13/.
0655 AM HEAVY RAIN 4 WNW TAYLORVILLE 39.53N 89.33W
07/03/2016 M1.41 INCH CHRISTIAN IL AWOS
AWOS STATION TAYLORVILLE MUNICIPAL AP /TAZ/.
0700 AM HEAVY RAIN 2 ESE PANA 39.38N 89.03W
07/03/2016 M1.16 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION 2 E PANA /IL-CN-8/.
0800 AM HEAVY RAIN 4 ENE CHATHAM 39.69N 89.63W
07/03/2016 M1.15 INCH SANGAMON IL COCORAHS
COCORAHS STATION 3 ENE CHATHAM /IL-SG-47/.
0700 AM HEAVY RAIN 2 W KINCAID 39.59N 89.46W
07/03/2016 M1.13 INCH CHRISTIAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION KINCAID /KCDI2/.
0658 AM HEAVY RAIN 1 SW JACKSONVILLE 39.72N 90.25W
07/03/2016 M1.10 INCH MORGAN IL COCORAHS
COCORAHS STATION JACKSONVILLE 1.2 SW
/IL-MG-9/.
0700 AM HEAVY RAIN 3 W EDINBURG 39.65N 89.45W
07/03/2016 M1.02 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION 3 W EDINBURG /IL-CN-4/.
&&
NWS LINCOLN IL
IRIS SYSTEMLocal storm report, Jul 3, 10:36 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1036 AM CDT SUN JUL 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 W EDINBURG 39.65N 89.45W
07/03/2016 M1.02 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION 3 W EDINBURG /IL-CN-4/.
0730 AM HEAVY RAIN MARTINSVILLE 39.33N 87.88W
07/03/2016 M1.03 INCH CLARK IL TRAINED SPOTTER
RAINFALL SO FAR.
0730 AM HEAVY RAIN 1 ESE CASEY 39.30N 87.97W
07/03/2016 M1.06 INCH CLARK IL CO-OP OBSERVER
24-HOUR TOTAL.
0800 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.67W
07/03/2016 M1.10 INCH SANGAMON IL NWS EMPLOYEE
24-HOUR TOTAL.
0800 AM HEAVY RAIN 1 SSE SULLIVAN 39.59N 88.60W
07/03/2016 M1.10 INCH MOULTRIE IL TRAINED SPOTTER
RAINFALL SO FAR.
0658 AM HEAVY RAIN 1 SW JACKSONVILLE 39.72N 90.25W
07/03/2016 M1.10 INCH MORGAN IL COCORAHS
COCORAHS STATION JACKSONVILLE 1.2 SW
/IL-MG-9/.
0715 AM HEAVY RAIN 2 NE STOY 39.01N 87.81W
07/03/2016 M1.10 INCH CRAWFORD IL TRAINED SPOTTER
RAINFALL SO FAR...SWOP REPORT.
0700 AM HEAVY RAIN 2 W KINCAID 39.59N 89.46W
07/03/2016 M1.13 INCH CHRISTIAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION KINCAID /KCDI2/.
0800 AM HEAVY RAIN 4 ENE CHATHAM 39.69N 89.63W
07/03/2016 M1.15 INCH SANGAMON IL COCORAHS
COCORAHS STATION 3 ENE CHATHAM /IL-SG-47/.
0700 AM HEAVY RAIN 2 ESE PANA 39.38N 89.03W
07/03/2016 M1.16 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION 2 E PANA /IL-CN-8/.
0700 AM HEAVY RAIN 1 WSW NEOGA 39.32N 88.46W
07/03/2016 M1.16 INCH CUMBERLAND IL CO-OP OBSERVER
24-HOUR TOTAL.
0700 AM HEAVY RAIN 1 SSE JACKSONVILLE 39.71N 90.23W
07/03/2016 M1.17 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL...STILL RAINING.
0700 AM HEAVY RAIN 3 S SULLIVAN 39.56N 88.61W
07/03/2016 M1.18 INCH MOULTRIE IL CO-OP OBSERVER
24-HOUR TOTAL...STILL RAINING.
0730 AM HEAVY RAIN LOAMI 39.68N 89.84W
07/03/2016 M1.28 INCH SANGAMON IL TRAINED SPOTTER
RAINFALL SO FAR.
0655 AM HEAVY RAIN 4 WNW TAYLORVILLE 39.53N 89.33W
07/03/2016 M1.41 INCH CHRISTIAN IL AWOS
AWOS STATION TAYLORVILLE MUNICIPAL AP /TAZ/.
0815 AM HEAVY RAIN 2 N EFFINGHAM 39.15N 88.55W
07/03/2016 M1.45 INCH EFFINGHAM IL TRAINED SPOTTER
STORM TOTAL SO FAR...1.40 SINCE 2AM.
0912 AM HEAVY RAIN 2 E AUBURN 39.57N 89.72W
07/03/2016 M1.46 INCH SANGAMON IL TRAINED SPOTTER
RAINFALL SO FAR.
0800 AM HEAVY RAIN 2 WSW SIGEL 39.22N 88.54W
07/03/2016 M1.53 INCH SHELBY IL COCORAHS
COCORAHS STATION 2 WSW SIGEL /IL-EF-13/.
0655 AM HEAVY RAIN 1 ENE HEARTVILLE 39.07N 88.53W
07/03/2016 M1.62 INCH EFFINGHAM IL AWOS
AWOS STATION EFFINGHAM COUNTY MEM AP /1H2/.
0705 AM HEAVY RAIN BEECHER CITY 39.18N 88.78W
07/03/2016 M1.85 INCH EFFINGHAM IL CO-OP OBSERVER
CO-OP OBSERVER STATION BEECHER CITY /BEEI2/.
0730 AM HEAVY RAIN WATSON 39.03N 88.56W
07/03/2016 M1.89 INCH EFFINGHAM IL TRAINED SPOTTER
RAINFALL SO FAR.
&&
NWS LINCOLN IL
IRIS SYSTEMNearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.